×

Found 6,224 Documents (Results 1–100)

100
MathJax

Identification of the domain, ranges, and values of complex roots of a polynomial with complex coefficients based on stable address sorting. (English. Russian original) Zbl 1485.65055

J. Math. Sci., New York 260, No. 2, 219-229 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 166, 66-76 (2019).
MSC:  65H04
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software